Construction of the wave group for higher order elliptic boundary value problems
Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1994-1995), Talk no. 9, 14 p.
@article{SEDP_1994-1995____A9_0,
     author = {Vassiliev, D.},
     title = {Construction of the wave group for higher order elliptic boundary value problems},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique) dit aussi "S\'eminaire Goulaouic-Schwartz"},
     note = {talk:9},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1994-1995},
     mrnumber = {1362557},
     language = {en},
     url = {http://www.numdam.org/item/SEDP_1994-1995____A9_0/}
}
TY  - JOUR
AU  - Vassiliev, D.
TI  - Construction of the wave group for higher order elliptic boundary value problems
JO  - Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
N1  - talk:9
PY  - 1994-1995
DA  - 1994-1995///
PB  - Ecole Polytechnique, Centre de Mathématiques
UR  - http://www.numdam.org/item/SEDP_1994-1995____A9_0/
UR  - https://www.ams.org/mathscinet-getitem?mr=1362557
LA  - en
ID  - SEDP_1994-1995____A9_0
ER  - 
%0 Journal Article
%A Vassiliev, D.
%T Construction of the wave group for higher order elliptic boundary value problems
%J Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
%Z talk:9
%D 1994-1995
%I Ecole Polytechnique, Centre de Mathématiques
%G en
%F SEDP_1994-1995____A9_0
Vassiliev, D. Construction of the wave group for higher order elliptic boundary value problems. Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1994-1995), Talk no. 9, 14 p. http://www.numdam.org/item/SEDP_1994-1995____A9_0/

1 A. Laptev, Yu. Safarov and D. Vassiliev, On global representation of Lagrangian distributions and solutions of hyperbolic equations, Communications on Pure and Applied Mathematics, 1994, vol. 47, no. 11, p. 1411-1456. | MR | Zbl

2 D G. Vasil'ev, Asymptotics of the spectrum of a boundary value problem, Trudy Moskov. Mat. Obshch. 49 (1986), 167-237; English transl. in Trans. Moscow Math. Soc. (1987), 173-245. | MR | Zbl

3 D.G. Vassiliev, Characteristic properties of distributions associated with the wave group, Journees Équations aux Dérivées Partielles, Saint-Jean-De-Monts, 1992, p. XV-1 - XV-14. | Numdam | MR | Zbl

4 Yu. Safarov and D. Vassiliev, The Asymptotic Distribution of Eigenvalues of Partial Differential Operators, American Mathematical Society, monograph in preparation. | MR | Zbl